Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Red patches, itching in groin, violet leg, peeling skin in thigh, hair loss. Symptoms of AIDS?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have red patches with severe itching in the groin and leg turn out to be violet. And peel spots disappeared in the thigh, but there are still spots in my legs with hair loss. Are these symptoms of hiv/253657?iL=true" >AIDS ؟
I did hiv 1/2 test after 4 months of sexual intercouses and pcr test after 8 months after vaginal intercourses all negative

Do i have to do more hiv tests?

And also after sex intercourses i have stomach problems and too much gas and i have pain after food

Also i feel dizzy and headace all the time

And i have decrease in my vitamin D

Sorry im not good in english

Please doctor answear me

Now already two years i have all these problems after sex intercourses (with asian girls without condom many times)
With out condom .after these sex intercourses i had problems in my stomach and gas , 2 years now

Please do i have aids or what

Do i have to do more hiv tests
Posted Fri, 24 Aug 2012 in HIV and AIDS
Answered by Dr. Sudarshan 11 hours later

As you have tested negative for HIV after 4 months of sexual intercourse and pcr test after 8 months after intercourse you dont have HIV.

Stomach problems and gas are a different problems not related to HIV .They may be related to diet and lifestyle.Excessive fasting, heavy meals ,spicy food may aggravate the problem please avoid these habits.

Dizziness and headache can be due to multiple problems like anemia ,
ear problems , refraction (visual)problems.Not necessarily related to HIV.

Regarding skin problem please upload photos of your skin condition.
It can be fungal infection,post inflammatory hair loss, alopecia areata.
Treatment of skin condition depends on its cause.

To summarize you have different problems not necessarily due to HIV.
As you have tested negative with PCR test for HIV ,you dont have HIV for sure.

You just need to undergo some blood test like Hb, Complete blood count , Vitamin D level, blood calcium level.

You can take good multivitamin supplements containing vitamin D ,calcium and Iron
.This will help you in diziness and headache.

Also please tell me details of your skin condition and upload some images of skin lesions. So that appropriate advise can be suggested.

Anticipating your response.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor